MAUDE Adverse Event Report: COVIDIEN 3ML SYRINGE REGULAR LUER TIP; SYRINGE, PISTON

COVIDIEN 3ML SYRINGE REGULAR LUER TIP; SYRINGE, PISTON
Model Number 1180300555
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the syringe has a crack or scratch on the side, which caused blood to leak from the syringe during use.

Brand Name
3ML SYRINGE REGULAR LUER TIP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key9847609
Report Number1017768-2020-00821
Device Sequence Number11396392
Product Code FMF
UDI-Device Identifier10884521012295
UDI-Public10884521012295
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,user fac
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1180300555
Device Catalogue Number1180300555
Device Lot Number833204
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2020
Initial Report FDA Received Date03/18/2020
Patient Sequence Number1